CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear Least Squares Estimation of Log-ACD Models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 516-533
Authors:  Chen, Zhao;  Liu, Wei;  Wang, Christina Dan;  Wu, Wu-qing;  Wu, Yao-hua
Favorite  |  View/Download:9/0  |  Submit date:2018/09/08
Log-ACD model  nonlinear least squares estimation  Log-GARCH model  heavy-tail  
Nonlinear Least Squares Estimation of Log-ACD Models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 516
Authors:  Chen, Zhao;  Liu, Wei;  Wang, Christina Dan;  Wu, Wu-qing;  Wu, Yao-hua
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
nonlinearleastsquaresestimationoflogacdmodels 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 003, 页码: 516
Authors:  Chen Zhao;  Liu Wei;  Wang Christina Dan;  Wu Wuqing;  Wu Yaohua
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
SEVIS方法的局部线性估计及其在超高维数据下的应用 期刊论文
应用数学学报, 2018, 卷号: 041, 期号: 001, 页码: 1
Authors:  连亦旻;  陈钊;  舒明良
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Sure explained variability and independence screening 期刊论文
JOURNAL OF NONPARAMETRIC STATISTICS, 2017, 卷号: 29, 期号: 4, 页码: 849-883
Authors:  Chen, Min;  Lian, Yimin;  Chen, Zhao;  Zhang, Zhengjun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Feature screening  sure screening property  generalised measures of correlation  nonparametric inference  model-free approach  
Composite quantile regression estimation for P-GARCH processes 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 5, 页码: 977-998
Authors:  Zhao Biao;  Chen Zhao;  Tao GuiPing;  Chen Min
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
composite quantile regression  periodic GARCH process  strictly periodic stationarity  strong consistency  asymptotic normality  
compositequantileregressionestimationforpgarchprocesses 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 5, 页码: 977
Authors:  Zhao Biao;  Chen Zhao;  Tao Guiping;  Chen Min
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
基于LARS-Lasso的指数跟踪及其在股指期货套利策略中的应用 期刊论文
数理统计与管理, 2011, 卷号: 030, 期号: 006, 页码: 1104
Authors:  梁斌;  陈敏;  缪柏其;  黄意球;  陈钊
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10